Please note: As of 2014, Simmons Hanly Conroy no longer accepts cases involving Heparin. The information below is for informational purposes only.
April 2010, the FDA advised doctors of less potency. Doctors are advised against using “Old Heparin” and “New Heparin” interchangeably due to “New Heparin” “has 10 percent less anticoagulant activity.”
In May 2009, a Wall Street Journal online article reported that Heparin caused two patient deaths and one patient illness in a Delaware hospital. The Heparin symptom in this case was intracranial bleeding.
February 2008, Heparin was a part of a recall due to a contaminated ingredient received from China, which was bought by Pfizer Pharmaceuticals and supplied to Baxter International, Inc., the maker of Heparin. According to the FDA, “the adverse events have included allergic or hypersensitivity-type reactions, with symptoms such as low blood pressure, angioedema, shortness of breath, nausea, vomiting, diarrhea and abdominal pain.”
I give thanks to the Simmons firm. I am so grateful. It seems like when something happens, like my roof or chimney leaking, we now have the funds.
Wife of Frederick, Client